CASE REPORT
Year : 2015  |  Volume : 8  |  Issue : 2  |  Page : 244-246

Late onset rhabdomyolysis developing secondary to atorvastatin therapy in a coronary artery disease patient


1 Department of Medicine, College of Medicine, JNM Hospital, Kalyani, Nadia, India
2 Department of Medicine, Sagore Dutta Hospital, Kamarhati, West Bengal, India

Correspondence Address:
Somak Kumar Das
A/14, Katjunagar, Jadavpur, 2nd Floor, Kolkata - 700 032, West Bengal
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0975-2870.153177

Rights and Permissions

Rhabdomyolysis, a clinical syndrome in which skeletal muscle damage and necrosis, is precipitated by multi-therapy is most frequently described during statin treatment. Rhabdomyolysis is a rare, but serious side-effect that may lead to renal failure and dangerous electrolyte abnormalities in patients. We report a case of rhabdomyolysis after 5 years of atorvastatin therapy in an elderly patient, in multi-treatment for coronary artery disease.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2865    
    Printed50    
    Emailed0    
    PDF Downloaded165    
    Comments [Add]    

Recommend this journal